# SDR SWIA202265875

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 33,574 hours, 20,780 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: Shutdown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

R COWL A/I DUCT WARNING MESSAGE ON CLIMB-OUT. COMPLIED WITH QRH PROCEDURE, WARNING MESSAGE PERSISTED, DIVERTED TO BNA.    (FLIGHT 5772 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24937741 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT EICAS - R COWL A/I DUCT (WARNING) IN REFERENCE WITH CRJ700 FIM 36-21-09-810-809. USING FAULT ISOLATION POSSIBLE CAUSE 3, PERFORMED VOLTAGE CHECK AT MT44P1 (R ENGINE COWL LEAK DETECTION TRANSDUCER) AND FOUND 28.4 VDC PRESENT. USING CRJ700 WM 30-21-02, PERFORMED CONTINUITY CHECK BETWEEN MT44P1 AND DCU 1 AND 2. FOUND 18 OHMS AT A37DP1 (DCU2) 14A &14B, AND 18 OHMS AT A36DP1 (DCU 1) PINS 14A &14B. WIRING CHECK SHOWS ALL WIRING AT MT44P1 CHECKS GOOD. / CHECKED MAINTENANCE RECORDING AND FOUND R ENGINE COWL LEAK DETECTION TRANSDUCER WAS REPLACED ON 6/3/22. DISCREPANCY WARNING MESSAGE DISPLAYS WHEN R COWL A/I PRESSURE IS EQUAL OR GREATER THAN 17 PSI, INDICATING POSSIBILITY THAT TRANSDUCER WAS BAD FROM STOCK. REMOVED AND REPLACED R ENGINE COWL LEAK DETECTION TRANSDUCER (MT44) IN REFERENCE WITH CRJ700 AMM 30-22-03-400-801. UPON REMOVAL, FOUND TWO DENTS AND SCRATCHES ON TRANSDUCER. PERFORMED OPERATIONAL CHECK WITH BOT
